# SDR UALA2009080602372

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,594 hours, 12,653 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 639
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HYDRAULIC PUMP LEAKING COPIOUS AMOUNTS OF FLUID ON GROUND.  REPLACED LEFT ENGINE HYDRAULIC PUMP.  NO LEAKS DETECTED.  OP CKS OKAY.
